# SDR SWAA032596

- Difficulty date: November 23, 2003
- Submitted: December 8, 2003
- Operation: Air carrier
- Aircraft: 090SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22905
- Aircraft time: 64,311 hours, 69,835 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 215201
- Part serial: 2438
- Condition: Overheated
- Location: A/C Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMELL IN THE CABIN TURNED GASPER FAN OFF AND SMELL DECREASED.  REMOVED AND REPLACED GASPER AIR FAN ASSY PER MM.
